Top answers from doctors based on your search:
Disclaimer

burping after taking magnesium citrate

A female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
See a live doc!: Abdominal pain for a week should NOT be dealt with over the net. See a human Doctor. The mag citrate normally loosens stool. Get thee to a doc, now.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
Blood mucous: Go back to the er and have them evaluate you. There was a reason they gave you an enema. Blood per rectum could be serious or a minor problem. Without ... Read More
A 24-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Common side effect: Vomiting is a not -uncommon side effect with this laxative. It stirs up your GI tract.
Dr. Su Fairchild
23 years experience Integrative Medicine
Depends: What form of magnesium citrate did you take (liquid vs capsule vs?), and how much did you take? Many of the liquid magnesium citrate formulations have ... Read More
A 32-year-old female asked:
Dr. Nina Hall
Dr. Nina Hall answered
Specializes in General Surgery
Absolutely!: Magnesium citrate is a daily strong cathartic . It is often used for bowel preps for colonoscopy, so that is it's intended effect.
1
1 thank
A 39-year-old member asked:
Dr. Mark Rasak
32 years experience Cardiology
No: No.
A 44-year-old member asked:
Dr. Su Fairchild
23 years experience Integrative Medicine
Never: There is no indication for diet pills. They do not work very well, and may not be safe. There are better ways to lose weight than diet pills.
A 35-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Safe: Safe.
2
2 thanks
A 30-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Metallic taste: You should try a different brand as some lower quality vitamins and supplements(like magnesium citrate) can contain contaminants.
1
1 thank
A 32-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Doubtful: no.
1
1 thank
A 23-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Worse: It likely will make them worse. Mag citrate is a cathartic. If you get diarrhea, you will develop low potassium which will make your arrhythmia worse. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month